Menú


GRUPO DE INVESTIGACIÓN

El grupo de investigación de Matemáticas se denomina: Matemáticas Unicordoba y tiene Código Colciencias: COL0105605.El líder del grupo es el profesor Carlos Alberto Banquet Brango y fue creado en Enero de 2005. A continuación presentamos la información más relevante del grupo.


INTEGRANTES ACTIVOS DEL GRUPO

  • Carlos Alberto Banquet Brango  -  Doctor
  • Hugo Samuel Aduén Muskus  -  Doctor
  • Abraham José Arenas Tawil  -  Doctor
  • Carlos Reales Martínez  -  Doctor
  • Isaac Bernardo Caicedo  Castro  -  Doctor
  • Ricardo Miguel Guzmán Navarro  -  Magister

 

Trabajos de grado

TRABAJOS DE GRADO A NIVEL DE PREGRADO REALIZADOS EN EL GRUPO, DESDE EL AÑO 2009:

TÍTULO DEL TRABAJO

ESTUDIANTE

FECHA DE SUSTENTACIÓN

DIRECTOR

Espacios de Sobolev de tipo L2 periódicos

Mauricio Bravo Estrada

Septiembre de 2012

Carlos Banquet

Un esquema no estándar de diferencias finitas para la ecuación de Black-Scholes

Blas Meléndez Caraballo

Diciembre de 2011

Abraham Arenas

El Teorema de Krein-Milman

José Gabriel Hernández Montiel

Diciembre de 2010

Hugo Aduén

Aplicaciones de los esquemas de diferencias no estándar a problemas de ecuaciones diferenciales

 Fernando Domínguez Rodríguez

Mayo de 2014

Abraham Arenas

Producto Kronecker, operadores vec y vech

Arly del Carmen Martínez Herrera

Noviembre de 2011

Carlos Banquet

Análisis de Estabilidad Local a Modelos de Competencia en la Transmisión de Información de dos Rumores con Ecuaciones Diferenciales Ordinarias con Retardo

Gabriel Sepúlveda Morelos

Enero de 2016

Abraham Arenas

El problema de Cauchy asociado a la ecuación de Schrodinger con coeficientes dependientes de tiempo

Jesús Correa Lora y Álvaro Machado Hernández

Enero de 2016

Carlos Banquet

Cualidades del modelo telegráfico de doble porosidad para la carga de comportamiento transitorio en acuíferos naturalmente fracturados

Danilo Garcia Hernandez

Enero de 2016

Abraham Arenas

Método de Elementos Finitos Mixtos para el Problema de Stokes

Rubén Caraballo Díaz

Agosto de 2016

Carlos Reales

Método de Elementos Finitos para la Ecuación de Onda Eléctrica Armónica

Luis Guillermo Pérez Verbel

Agosto de 2016

Carlos Reales

Método de Elementos Finitos para la Ecuación Potencial Magnetostática

Gabriel José Gutiérrez Torres

Agosto de 2016

Carlos Reales

Método de diferencias finitas para ecuaciones hiperbólicas de segundo orden (caso unidimensional)

Juan David Londoño Acevedo

Enero de 2017

Abraham Arenas

Ponencias

PONENCIAS REALIZADAS POR INTEGRANTES DEL GRUPO EN EVENTOS ACADÉMICOS NACIONALES, DESDE EL AÑO 2009:

TÍTULO DEL TRABAJO

EVENTO

INSTITUCIÓN Y CIUDAD

FECHA DE PRESENTACIÓN

AUTORES

Nonstandard numerical schemes for epidemic models using matrices 

ICAMI 2010

San Andres Islas

2010-11-30

Abraham Arenas  Tawil

A finite element method to solve the axisymmetric eddy currents model of an induction furnace 

VIII Congreso Colombiano de Métodos Numéricos

Universidad Eafit, Medellín

2011-08-10

Carlos Reales Martínez

Mathematical and numerical analysis of transient eddy current arising from electromagnetic problem

ICAMI 2010

San Andres Islas

2010-11-30

Carlos Reales Martínez

 

 

 

 

 

 

PONENCIAS REALIZADAS POR INTEGRANTES DEL GRUPO EN EVENTOS ACADÉMICOS INTERNACIONALES, DESDE EL AÑO 2009:

TÍTULO DEL TRABAJO

EVENTO

INSTITUCIÓN, CIUDAD, PAÍS

FECHA DE PRESENTACIÓN

AUTORES

Modelling AH1N1/09 in selected regions.

Modelling for addictive behaviour medicine and engineering 2010

Universidad Politécnica de Valencia,

Valencia-España

2010-09-08

Abraham José  Arenas  Tawil

Exact and numerical solutions of the Michaelis-Menten equation

Modelling for medicine business and engineering 2009

Universidad Politécnica de Valencia

Valencia-España

2009-12-11

Abraham José  Arenas  Tawil

Modelling adaptative social behaviour on epidemics with dynamical networks

Mathematical modelling in engineering and human behaviour conference

Valencia, España

2011-09-06

Abraham José  Arenas  Tawil

Mathematical and numerical analysis of an axisymmetric electromagnetic forming problem

Workshop Numerical Analysis for partial differential equations

Concepción, Chile

2010-01-11

Carlos Reales Martínez

The Symmetric Regularized Long Wave equation: Well posedness and orbital stability of periodic waves

NonlinearPDE'Esta dirección de correo electrónico está siendo protegida contra los robots de spam. Necesita tener JavaScript habilitado para poder verlo.

Río de Janeiro, Brasil

2012-07-31

Carlos Banquet Brango

Stability for the Zakharov system

ICMC summer meeting on differential equations

Sao Carlos, Brasil

2010-02-08

Carlos Banquet Brango

 

Artículos

 

ÁRTÍCULOS PUBLICADOS EN REVISTAS CIENTÍFICAS POR  INTEGRANTES DEL GRUPO, DESDE EL AÑO 2009:

TÍTULO DEL ARTÍCULO

REFERENCIA BIBLIOGRÁFICA

AUTORES

NOMBRE DE LA REVISTA

AÑO, VOL, NUM, PAG.

Uniqueness of large radial solutions and existence of nonradial solutions for a superlinear Dirichlet problem in annulii

Journal Of Mathematical Analysis And Applications

2008 vol: 337 fasc: 1 págs: 348 - 359

Hugo Aduén, Alfonso Castro, Jorge Cossio

On existence and scattering theory for the Klein-Gordon-Schrödinger system in an infinite L2 -norm setting

Annali Di Matematica Pura Ed Applicata

2015, vol. 194, pág. 781-804

Carlos Banquet, Elder Villamizar, Lucas Ferreira

On the Schrodinger equations with isotropic and anisotropic fourth-order dispersion

Electronic Journal Of Differential Equations

2016, vol 2016, fasc 13 pág. 1-20

Carlos Banquet y Elder Villamizar

Instability of periodic traveling waves for the symmetric regularized long wave equation

Nagoya Mathematical Journal

2015, vol 219, pág. 235-268

Carlos Banquet y Jaime Angulo

On the Schrödinger Boussinesq system with singular initial data

Journal Of Mathematical Analysis And Applications

2013 vol:400 fasc: 2 págs: 487 - 496

Carlos Banquet, Elder Villamizar, Lucas Ferreira

The regularized Boussinesq equation: instability of periodic traveling waves

Journal Of Differential Equations

2013 vol:254 fasc: 9 págs: 3994 - 4023

Carlos Banquet, Jaime Angulo, Jorge Drumond, Felipe Oliveira

The symmetric regularized long wave equation: well-posedness and nonlinear stability

Physica D-Nonlinear Phenomena

2011 vol:241 fasc: 2 págs: 125 - 133

Carlos Banquet Brango

Stability for the modified and fourth-order Benjamin-Bona-Mahony equations

Discrete And Continuous Dynamical Systems

2011 vol:30 fasc: 3 págs: 851 - 871

Carlos Banquet, Jaime Angulo, Marcia scialom

The regularized Benjamin-Ono and BBM equations: well-posedness and nonlinear stability

Journal Of Differential Equations

2011 vol:250 fasc: 11 págs: 4011 - 4036

Carlos Banquet, Jaime Angulo, Marcia Scialom

Orbital stability for the periodic Zakharov system

Nonlinearity

2011 vol:24 fasc: 10 págs: 2913 - 2932

Carlos Banquet, Jaime Angulo

 

Numerical analysis of a transient eddy current axisymmetric problem involving velocity terms

Numerical Methods For Partial Differential Equations

2011 vol:28 fasc: 3 págs: 984 - 1012

Carlos Reales Martínez

Numerical analysis of a transient eddy current axisymmetric problem involving velocity terms

Numerical Methods For Partial Differential Equations

2011 vol:28 fasc: 3 págs: 984 - 1012

Carlos Reales Martínez

A Transient Eddy Current Problem on a Moving Domain

Siam Journal On Mathematical Analysis

2013 vol:45 fasc: 6 págs: 3629 - 3650

Carlos Reales Martínez

Mixed Methods for a Stream-Function Vorticity Formulation of the Axisymmetric Brinkman Equations

Esaim-Mathematical Modelling And Numerical Analysis-Modelisation Mathematique Et Analyse Numerique

2017, vol. 71, pág. 348-364

Verónica Anaya, David Mora, Carlos Reales, Ricardo Ruiz-Baier

A transient eddy current problem on a moving domain. Numerical analysis

Advances In Computational Mathematics

2016, vol. 42, pág. 757-789

A. Bermúdez, R. Muñoz-Sola, C. Reales, Rodríguez, P. Salgado

Stabilized mixed approximation of axisymmetric Brinkman flows

Esaim-Mathematical Modelling And Numerical Analysis-Modelisation Mathematique Et Analyse Numerique

2016, vol. 49, pág. 855-874

Verónica Anaya1, David Mora, Carlos Reales y Ricardo Ruiz-Baier

Polynomial chaos for random fractional order differential equations

Applied Mathematics And Computation

2014 vol:226 fasc: 1 págs: 123 - 130

Abraham Arenas, Benito Chen-Charpentier

Gilberto González

A nonstandard finite difference scheme for a nonlinear Black-Scholes equation

Mathematical And Computer Modelling

2013 vol:57 fasc: págs: 1663 - 1670

Abraham Arenas, Gilberto González, Rafael Villanueva

Dinámica de sales en el distrito de riego la doctrina, Colombia

Desia (Arica)

2011 vol:29 fasc: 1 págs: 83 - 90

Abraham Arenas

 

Nonstandard numerical schemes for modeling a 2-dof serial robot with rotational spring damper actuators

International Journal For Numerical Methods In Biomedical Engineering

2011 vol:27 fasc: N/A págs: 1211 - 1224

Abraham Arenas, Gilberto González

 

Accuracy of analytical-numerical solutions of the Michaelis-Menten equation

Computational & Applied Mathematics

2011 vol:30 fasc: 2 págs: 445 - 461

Gilberto González,

Abraham Arenas

Matrix nonstandard numerical schemes for epidemic models

Wseas Transactions On Mathematics

2010 vol:9 fasc: 11 págs: 840 - 850

Abraham Arenas, Gilberto González, Rafael Villanueva

Combination of nonstandard schemes and Richardson's extrapolation to improve the numerical solution of population models

Mathematical And Computer Modelling

2010 vol:52 fasc: 7-8 págs: 1030 - 1036

Abraham Arenas, Benito Chen-Charpentier

Modeling the spread of seasonal epidemiological diseases: theory and applications

Mathematical And Computer Modelling

2008 vol:48 fasc: 4 págs: 548 - 557

Rafael Villanueva, Abraham Arenas

Modeling the social obesity epidemic with stochastic networks

Physica A-Statistical Mechanics And Its Applications

2010 vol:389 fasc: 17 págs: 3692 - 3701

Abraham Arenas, Gilberto González, Rafael Villanueva

piecewise finite series solution of nonlinear initial value differential problem

Applied Mathematics And Computation

2009 vol:212 fasc: 1 págs: 209 - 215

Rafael Villanueva, Abraham Arenas

A nonstandard numerical scheme of predictor corrector type for epidemic models

Computers &Amp; Mathematics With Applications

2010 vol:59 fasc: 12 págs: 3740 - 3749

Abraham Arenas, Gilberto González, Benito Chen- Charpentier

Randomness in a mathematical model for the transmission of respiratory syncytial virus (RSV)

Mathematics And Computers In Simulation

2010 vol:80 fasc: 5 págs: 971 - 981

Abraham Arenas, Gilberto González, Lucas Jodar

Modeling toxoplasmosis spread in cat populations under vaccination

Theoretical Population Biology

2010 vol:77 fasc: 4 págs: 227 - 237

Abraham Arenas, Gilberto González, Rafael Villanueva

An age structured model for obesity prevalence dynamics in populations

Revista Mvz Córdoba

2010 vol:15 fasc: 2 págs: 2051 - 2059

Abraham Arenas, Gilberto González, Rafael Villanueva

An exact global solution for the classical sirs epidemic model

Nonlinear Analysis-Real World Applications

2010 vol:11 fasc: 3 págs: 1819 - 1825

Abraham Arenas

Stochastic modeling with Monte Carlo of obesity population

Journal Of Biological Systems

2010 vol:18 fasc: 1 págs: 1 - 16

Abraham Arenas, Gilberto González

Modal series solution for an epidemic model

Physica A-Statistical Mechanics And Its Applications

2010 vol:389 fasc: 5 págs: 1151 - 1157

Abraham Arenas, Gilberto González

Piecewise finite series solutions of seasonal diseases models using multistage adomian method

Communications In Nonlinear Science & Numerical Simulation

2009 vol:14 fasc: 11 págs: 3967 - 3977

Rafael Villanueva, Abraham Arenas

Dynamical analysis of the transmission of seasonal diseases using the differential transformation method

Mathematical And Computer Modelling

2009 vol:50 fasc: 5 págs: 765 - 776

Abraham Arenas, Gilberto González, Rafael Villanueva

Stochastic modeling of the transmission of respiratory syncytial virus (RSV) in the region of Valencia, Spain

Biosystems

2009 vol:96 fasc: NA págs: 206 - 212

Abraham Arenas, Gilberto González

Existence of periodic solutions for a mathematical model of obesity population

Chaos Solitons &Amp; Fractals

2009 vol:42 fasc: 2 págs: 1234 - 1244

Abraham Arenas, Gilberto González

Dynamics of a model of toxoplasmosis disease in human and cat populations

Computers &Amp; Mathematics With Applications

2009 vol:57 fasc: NA págs: 1692 - 1700

Abraham Arenas, Gilberto González, Rafael Villanueva

Existence of periodic solutions in a model of respiratory syncytial virus RSV

Journal Of Mathematical Analysis And Applications

2008 vol:344 fasc: 2 págs: 969 - 980

Abraham Arenas, Gilberto González, Lucas Jodar

Nonstandard numerical method for a mathematical model of RSV epidemiological transmission

Computers &Amp; Mathematics With Applications

2008 vol:56 fasc: 3 págs: 670 - 678

Abraham Arenas

A nonstandard dynamically consistent numerical scheme applied to obesity dynamics

Journal Of Applied Mathematics

2008 vol:2008 fasc: NA págs: 1 - 15

Abraham Arenas

Nonstandard numerical methods for a mathematical model for influenza disease

Mathematics And Computers In Simulation

2008 vol:79 fasc: 3 págs: 622 - 633

Abraham Arenas

Mathematical modeling of toxoplasmosis disease in varying size populations

Computers &Amp; Mathematics With Applications

2008 vol:56 fasc: NA págs: 690 - 696

Abraham Arenas, Gilberto González, Rafael Villanueva

Positivity and Boundedness of Solutions for a Stochastic Seasonal Epidemiological Model for Respiratory Syncytial Virus (RSV)

Ingeniería y Ciencia

2017, vol. 13, pág. 95-121

Gilberto González Parra, Abraham J. Arenas, Miladys R. Cogollo

Magnetic properties of an ising ferromagnetic model on a square lattice with next-nearest-neighbor and crystal field interactions

Journal Of Magnetism And Magnetic Materials

2016, vol. 417, pág. 434-441

N.De La Espriella, A. Abraham Arenas, M. Páez Meza

Fractional order financial models for awareness and trial advertising decisions

Computational Economics

2016, vol. 48, pág. 555-568

Benito Chen-Charpentier, Gilberto González-Parra, Abraham J. Arenas

Construction of nonstandard finite difference schemes for the SI and SIR epidemic models of fractional order

Mathematics And Computers In Simulation

2016, vol. 121, pág. 48-63

Abraham J.Arenasa, GilbertoGonzález-Parra, Benito M.Chen-Charpentier

Analytical-numerical solution under uncertainty conditions of a parabolic diffusion equation

Ingeniería Y Ciencia

2015, vol. 11, pág. 49-72

Gilberto González Parra, Abraham J. Arenas, Miladys R. Cogollo

 

Proyectos

PROYECTOS DE INVESTIGACIÓN FINALIZADOS O EN MARCHA DEL GRUPO, DESDE EL AÑO 2009:

TÍTULO DEL PROYECTO

FECHA  INICIO

FECHA FIN

On the Fourth-Order Schrodinger equations

2013/11

En marcha

On the symmetric regularized long wave equation

2011/6

En marcha

Estabilidad no lineal para el sistema de Zakharov periódico y no periódico

2010/12

2011/12

 

 

 

 

Ir Arriba